Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 4, Pages 783–786 (Mi dan33371)  

MATHEMATICS

A method for investigating the stability of a system of linear differential equations with periodic coefficients

E. N. Rozenvasser

Leningrad Shipbuilding Institute

Full text: PDF file (567 kB)

Bibliographic databases:
UDC: 517.9
Presented: В. И. Смирнов
Received: 25.10.1966

Citation: E. N. Rozenvasser, “A method for investigating the stability of a system of linear differential equations with periodic coefficients”, Dokl. Akad. Nauk SSSR, 176:4 (1967), 783–786

Citation in format AMSBIB
\Bibitem{Roz67}
\by E.~N.~Rozenvasser
\paper A method for investigating the stability of a system of linear differential equations with periodic coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 4
\pages 783--786
\mathnet{http://mi.mathnet.ru/dan33371}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0219839}
\zmath{https://zbmath.org/?q=an:0167.37602}


Linking options:
  • http://mi.mathnet.ru/eng/dan33371
  • http://mi.mathnet.ru/eng/dan/v176/i4/p783

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021